# SDR SWIA971601

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Engine: Pwa PW118B
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Transceiver
- Part number: 6226137001
- Condition: Inoperative
- Location: Vor System
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 NAV RADIO INOP DURING FLIGHT.  RETURNED TO SFO.  INSTALLED SERVICEABLE NR 2 NAV RECEIVER, OPS CHECKS GOOD.
